# SDR DL76G091968

- Difficulty date: December 12, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 39,181 hours, 12,187 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: A2864012
- Condition: Unserviceable
- Location: Aileron
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

RTB DUE TO AILERONS BINDING DURING FLT CONTROL CHECK, M.I.P FOUND LT LCCA BINFING. REMOVED LT LCCA IAW AMM 27-11-14.  MECH 195867/ OK TO INSTALL LT LCCA IAW AMM.  INSTALLED LT LCCA IAW AMM  27-11-14-424-016.  PERFORM ALL REQUIRED INSP ETOPS CATEGORY 'E':  PROBLEMS WITH SYS CRITICAL TO ETOPS.
